Our expert says:
One can fall pregnant while taking Primolut. If since your miscarriage you have not seen your period and have not got a withdrawal bleed after using Primolut then I suggest the first thing you do is a pregnancy test. If the pregnancy test is negative then before continuing with your 3rd set of Primolut then I suggest that you see your doctor as to ascertain why is there no menstruation after your miscarriage. The possible causes that needs to be excluded would be things like Ashermans syndrome, cervical stenosis or ovarian cysts.
Answered by: Dr. Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.